Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 113, NWS Binghamton, NY

August 27, 2020Broome County, Delaware County, Sullivan County, New York; Wayne County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Aug 27, 2020, 3:46 PM EDT for Broome County, Delaware County, Sullivan County, New York; Wayne County, Pennsylvania. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 27, 2020, 3:46 PM EDT (19:46 UTC)
Expired
Aug 27, 2020, 4:45 PM EDT
In force
59 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Broome County, NY, Delaware County, NY, Sullivan County, NY, Wayne County, PA

The radar

The Binghamton radar (KBGM), 53 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 27, 4:15 PM EDTTSTM WND DMG1 Sse Sherman, PAHUNDREDS OF TREES UPROOTED AND SNAPPED IN A 100 BY 500 YARD AREA. TIME ESTIMATED FROM RADAR.
Aug 27, 4:35 PM EDTTSTM WND DMG5 S Fishs Eddy, NYSEVERAL DOWNED TREES AND WIRES AS WELL AS A POWER POLE SNAPPED. TIME ESTIMATED FROM RADAR.
Aug 27, 4:44 PM EDTHAIL 1Port Crane, NYQUARTER TO DIME SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 27, 1:22 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2020-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2020-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

985 
WUUS51 KBGM 271946 RRA
SVRBGM
NYC007-025-105-PAC127-272045-
/O.NEW.KBGM.SV.W.0113.200827T1946Z-200827T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
346 PM EDT Thu Aug 27 2020

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southeastern Broome County in central New York...
  Southwestern Delaware County in central New York...
  Western Sullivan County in central New York...
  Northern Wayne County in northeastern Pennsylvania...

* Until 445 PM EDT.

* At 346 PM EDT, a severe thunderstorm was located over Sanford, or
  near Deposit, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Monticello, Liberty, Bethel, Damascus, South Fallsburg, Callicoon,
  Sanford, Deposit, Cochecton and Hancock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central New
York...and northeastern Pennsylvania.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4154 7496 4190 7548 4200 7548 4200 7563
      4218 7589 4225 7584 4225 7564 4220 7564
      4219 7542 4171 7460
TIME...MOT...LOC 1946Z 310DEG 40KT 4210 7548 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BJG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:17 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 27, 2:17 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
217 PM EDT Thu Aug 27 2020

.SYNOPSIS...
Scattered to numerous strong or severe thunderstorms will
continue this afternoon and evening as a cold front drops
through the region. Additional rounds of showers and thunderstorms
are expected Friday into Saturday which may bring heavy rain to
parts of the region. Quiet weather returns by Sunday and Monday
as high pressure moves in.

&&

.NEAR TERM /THROUGH TONIGHT/...

150 PM Update...

Tornado watch has been issued for the eastern half of the area
until 7PM this evening. Supercells have developed south of the
NY Thruway and are racing off to the southeast into the western
Catskills and Twin Tiers region. We will be watching for
addition storms to develop across the western Finger Lakes along
the actual frontal boundary dropping south. Most favorable
parameters for low level rotation and possible tornadoes is
confined to the Tornado watch area...in this region we currently
have 20-30 kts of 0-1 km shear, 0-1 SRH of 150-300 M2S2 and LCL
heights between 500-750M...producing a sig TOR parameter of
1-2...which is rather significant for our region. If additional
supercells develop across NW NY we very well may need a severe
thunderstorm watch for parts of the forecast areas as well.

Otherwise, temperatures are surging into the mid-80s to low 90s
in the warm sector with dew points still in the upper 60s to low
70s.

1100 AM Update...

The surface warm front is lagging a bit to the south/west of
where model guidance had it by late morning. The surface front
appears to be draped NW to SE along a line from near Syracuse to
Cazenovia and Cooperstown (as opposed to earlier thoughts that
it would be up north of the Mohawk Valley. Also, there is more
cloud cover lingering along and northeast of this boundary....but
even broken clouds back to the south/west of the front. There is
a decent amount of clearing from Broome County west across the
southern tier, the western Finger Lakes and all of NE PA. Where
partial clearing has occurred temperatures are quickly rising,
as expected, into the upper 70s to mid-80s as of 11 AM and sfc
dew points are in the low 70s. Across the NE portion of the CWA
temperatures are stuck in the 60s still. The front and partial
clearing may still nudge off to the NE a few more miles over the
next several hours; however a line of storms along the cold
frontal boundary is already forming along the south shore of
Lake Ontario. This line of storms will slowly press off to the
south-southeast through the day, while individual storms race
off to the southeast around 50 mph. There could very well be
training of these storms, which may produce localized torrential
downpours and isolated flash flooding...PWATs are around 1.8
inches.

The main story continues to the potential for severe
thunderstorms from around noon to 9 PM today. SPC continues to
have much of our forecast areas under an enhanced risk for
severe storms. Current meso analysis shows that in the warm
sector bulk effective shear is between 50-60 kts and low level
0-1 km shear is high around 30 kts. MLCAPE is quickly rising
between 500-1500 J/Kg along and SW of the front...and these
values should still rise a bit into the early afternoon. All
indices remain favorable for severe storms capable of producing
large hail and destructive winds, along with a few tornadoes.
The most favorable corridor for this severe weather looks to
setup (based on current data) from the western Finger Lakes
southeastward across CNY, the southern tier and right into the
western Catskills....or along a corridor from near Penn Yan to
Ithaca to Cortland, Binghamton, Norwich, Oneonta and Delhi. The
storms may eventually drift further south into the souther
Catskills and NE PA after about 4-5 PM.

410 AM Update...
**Severe Weather Outbreak Anticipated This Afternoon-Evening**

Little has changed with expectations for severe weather today.
This may be a higher end event, with potential for damaging
winds, large hail, and perhaps a few tornadoes. The Storm
Prediction Center maintains an enhanced risk for severe
thunderstorms for the vast majority of our area, though
potential will a bit lower along and north of the New York
Thruway since there will be less heating; the warm sector of the
system will not quite reach there. The biggest uncertainties
today, will be how far north the severe weather potential will
actually extend because of warm frontal placement, as well as
whether the severe storms will reach all the way through the
Wyoming Valley in PA early this evening or become more scattered
first. For most of the area, though, a severe weather outbreak
indeed appears probable.

The warm front of the incoming system, with strong west-
northwest flow aloft, as expected is carrying showers and
embedded thunder through the region. One cluster is exiting
Bradford County PA en route the Wilkes-Barre/Scranton metro and
then Poconos; frequent lightning with that but since it is
elevated, strong winds are not expected. A larger cluster can be
found crossing from Ontario into North Central NY; it will move
over the greater Syracuse-Utica metros to the I-88 corridor-
Western Catskills this morning, perhaps with locally heavy
rainfall since portions of it are training. However, the main
event will still be later today.

The warm front will hang up as the primary wave of low pressure
zips through the region by midday. This will then drop the
boundary south as a cold front this afternoon-early evening;
well-timed to harness significant energy from diurnal heating
in the low levels as well as the beginning of cooling aloft. New
storms are anticipated to start firing near the New York
Thruway just after noon, which will then strengthen while
working southward through Finger Lakes-Upper Susquehanna areas
early-mid afternoon, down to the Twin Tiers-Catskills mid-late
afternoon, and finally the rest of Northeast PA late afternoon-
early evening though with some uncertainty for how solid the
coverage will be by then.

Models have not changed much in depicting a solid 45-55 knots
of shear in the 2-6 km layer; and some directional shear as well
in the lowest 1-2 km. This along with top-heavy Convective
Available Potential Energy (CAPE) of 1500-2500 J/kg, points to
supercell storms and thus all modes of potential severe weather.
Some Add 0-1km helicity values reaching 150-250 m2/s2 and there
is potential for a few tornadoes as well. It appears probable
there will be at least some damage and/or power outages within
our area; in addition to possible isolated tornadoes, bowing
line segments as cells interact may yield microbursts/gusts of
60-70 mph or so. The top-heavy nature of the CAPE, in the hail
growth zone, and lifted indices -3 to -7, also suggests
explosive updrafts capable of large hail of 1-2 inches or
higher. Finally, any supercells could contain torrential rain
with quick street/urban flooding.

Placement and timing of the front will allow a big temperature
contrast across our area. It will be humid areawide, but highs
will range from only 70s northeast to 80s for most, and even
near 90 at lower elevations of Northeast Pennsylvania. Dewpoints
of upper 60s-near 70 will push heat index values into the upper
80s-mid 90s for the warmer locations. Tonight, cool air
advection behind the convection will dip temperatures into the
upper 50s to upper 60s.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
1200 PM Update...

Not much change in the forecast from last night. Updated some of
the timing for the precipitation on Saturday.

Previous Discussion...

Not much change this period. Friday plenty of clouds ahead of a
warm front bringing the start of rain during the afternoon into
the evening. Highs mostly upper 70s to lower 80s Friday. Still
looking at a heavy rain event Friday night into Saturday.
Remnants of Laura will move northeast into the lower Ohio Valley
Friday night then track east. This system will be captured by a
cold front associated with a surface low dropping southeast
through the Great Lakes ahead of an upper level trough. Deep
tropical moisture will be over the area with precipitable water
amounts of 1.5 to 2 inches.

Rain amounts range from around an inch to nearly 2 inches in
Oneida county. Rivers are low being the end of summer so rain
amounts would have to be higher to cause any flooding that way.
Flash flooding possible mostly Saturday afternoon with any heavy
rain. by that time the ground will be saturated. A cold front
will be moving southeast through the area possible with some
embedded thunderstorms. the rain exits Saturday evening with a
few lingering late night showers in the Finger Lakes and western
Mohawk Valley with the upper level trough. A cold northwest flow
starts Saturday night with lows in the 50s.

The severe weather threat looks reduced with the saturated
airmass and low instability. CAPE peaks at 500 and deep wind
shear is 35 to 40 kts. Clearing won't happen between the warm
front and cold front to increase surface temperatures and
instability. High temperatures 75 to 80 with dewpoints around
70. SPC put the far far southeast in a marginal chance of
severe thunderstorms Saturday. This is further to the southeast
than their outlook from yesterday which makes sense.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
330 am update...
No major changes to the long term period were
made with this forecast update. The latest data supports the
current forecast ideas.

Sunday drier air moves in but a few showers are still possible
in CNY under the upper level trough. Highs mostly only around
70. With less moisture Sunday night lows fall to 50. On Monday
the surface high is centered over the area as the upper level
pattern becomes zonal. A warming trend into Thursday with highs
around 80 and lows around 60. A slow moving system with showers
and thunderstorms starts to move in late Tuesday and exits
Wednesday but another system with more showers possible
Thursday.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...

Very busy TAF period. Thunderstorms have mainly moved south of
KSYR and KRME at this time, but still cannot rule out a stray
storm through about 20-21z...however not enough probability to
put in the TAF at this time. Thunderstorms are likely to impact
KITH, KELM, and KBGM through 22-23z this evening and will likely
bring brief IFR conditions along with possible very strong winds
and even hail at any terminal that receives a direct hit from a
storm core. Thunderstorms may eventually reach KAVP later,
mainly from 22-02Z this evening with similar impacts.

Post-frontal restrictions from low clouds or fog are anticipated
to develop tonight with abundant low level moisture in the wake
of the rainfall. This will bring widespread MVFR Fuel Alternate
and even a period of IFR restrictions late tonight and into
early Friday morning for the NY terminals. TAF sites should all
return to VFR conditions after about 15-17z Friday.

Winds will be WSW to W 10-20 knots with some higher gusts
during the daytime except remaining variable at KRME; however,
storms impacting any terminal could cause considerably stronger
winds. Winds will then become variable tonight.

Outlook...

Friday afternoon through Saturday night...Rain developing and
occasional thunderstorms expected, especially Friday night into
Saturday, with associated restrictions.

Sunday through Monday...Mainly VFR, but valley fog likely Sunday
night for at least KELM and possibly other terminals.

Tuesday...Restrictions possible with a chance for showers and a
few thunderstorms.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...MDP
NEAR TERM...MJM/MDP
SHORT TERM...TAC
LONG TERM...TAC
AVIATION...MJM/MDP
Hazardous weather outlook, Aug 27, 2:54 PM EDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
254 PM EDT Thu Aug 27 2020

NYZ015>017-022>024-PAZ038-043-044-047-281900-
Yates-Seneca-Southern Cayuga-Steuben-Schuyler-Chemung-Bradford-
Wyoming-Lackawanna-Luzerne-
254 PM EDT Thu Aug 27 2020

...SEVERE THUNDERSTORM WATCH 456 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A system late Friday through especially Saturday, will bring another
round of rain and occasional thunderstorms. Heavy rainfall will be
possible, which could lead to localized flooding. Monitor the
forecast for updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state and CDC guidelines.

NYZ025-044>046-055>057-062-PAZ039-040-048-072-281900-
Tompkins-Cortland-Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-
Susquehanna-Northern Wayne-Pike-Southern Wayne-
254 PM EDT Thu Aug 27 2020

...TORNADO WATCH 455 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A system late Friday through especially Saturday, will bring another
round of rain and occasional thunderstorms. Heavy rainfall will be
possible, which could lead to localized flooding. Monitor the
forecast for updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about severe weather to the NWS while following local,
state and CDC guidelines.

NYZ009-018-036-037-281900-
Northern Oneida-Onondaga-Madison-Southern Oneida-
254 PM EDT Thu Aug 27 2020

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A system late Friday through especially Saturday, will bring another
round of rain and occasional thunderstorms. Heavy rainfall will be
possible, which could lead to localized flooding. Monitor the
forecast for updates.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Local storm report, Aug 27, 1:43 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
143 PM EDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     CORTLAND                42.60N 76.18W
08/27/2020                   CORTLAND           NY   911 CALL CENTER

            TREES AND WIRES DOWN ON CHESTNUT STREET.

&&
Local storm report, Aug 27, 2:41 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
241 PM EDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     BRISBEN                 42.37N 75.68W
08/27/2020                   CHENANGO           NY   911 CALL CENTER

            TREES AND WIRES DOWN ON WILLIAMS ROAD.

&&
Local storm report, Aug 27, 2:54 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
254 PM EDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     4 SE TRUXTON            42.68N 75.98W
08/27/2020                   CORTLAND           NY   911 CALL CENTER

            TREE DOWN ON HICKEY AND BROWN ROADS NEAR
            CAMPGROUND.

&&
Special weather statement, Aug 27, 3:27 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Binghamton NY
327 PM EDT Thu Aug 27 2020

NYZ023-025-055-272000-
Schuyler NY-Tioga NY-Tompkins NY-
327 PM EDT Thu Aug 27 2020

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SCHUYLER...CENTRAL
TIOGA...AND SOUTHERN TOMPKINS COUNTIES UNTIL 400 PM EDT...

At 326 PM EDT, Doppler radar was tracking a strong thunderstorm near
Alpine, or near Odessa, moving southeast at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Newfield, Owego, Danby, Berkshire, Newark Valley, Candor, Spencer,
South Danby, Willseyville and West Danby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Additional statements will be issued as conditions warrant.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New York.

LAT...LON 4235 7677 4241 7671 4229 7610 4227 7608
      4226 7610 4224 7609 4208 7619 4224 7654
      4228 7654 4228 7663
TIME...MOT...LOC 1926Z 295DEG 40KT 4235 7667

Butts
Local storm report, Aug 27, 3:30 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
330 PM EDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     SENECA FALLS            42.91N 76.80W
08/27/2020                   SENECA             NY   911 CALL CENTER

            TREES AND WIRES DOWN ON LAKE ROAD.

&&
Local storm report, Aug 27, 3:43 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
343 PM EDT THU AUG 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     SENECA FALLS            42.91N 76.80W
08/27/2020                   SENECA             NY   911 CALL CENTER

            TREES AND WIRES DOWN ON BOSTON AVE.

&&

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 7:47 AM EDTSpecial Weather StatementBGMOnondaga58 min
Aug 27, 8:29 AM EDTSpecial Weather StatementBGMMadison, Onondaga61 min
Aug 27, 8:37 AM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Onondaga53 min
Aug 27, 9:06 AM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Madison, Otsego54 min
Aug 27, 11:24 AM EDTSpecial Weather StatementBGMMadison, Onondaga36 min
Aug 27, 11:52 AM EDTSpecial Weather StatementBGMOtsego23 min
Aug 27, 1:03 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga42 min
Aug 27, 1:12 PM EDTTornado WarningBGMDelaware, Otsego33 min
Aug 27, 1:42 PM EDTTornado WarningBGMDelaware33 min
Aug 27, 1:44 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland46 min
Aug 27, 2:13 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tompkins47 min
Aug 27, 2:26 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware49 min
Aug 27, 2:59 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware46 min
Aug 27, 3:10 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan65 min
Aug 27, 3:13 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca47 min
Aug 27, 3:27 PM EDTSpecial Weather StatementBGMTioga33 min
Aug 27, 3:43 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates47 min
Aug 27, 3:46 PM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga, Tompkins29 min
Aug 27, 4:11 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga49 min
Aug 27, 4:21 PM EDTSevere Thunderstorm WarningBGMSullivan24 min
Aug 27, 4:29 PM EDTAreal Flood AdvisoryBGMSchuyler, Seneca, Steuben, Yates3 hr
Aug 27, 4:30 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Tioga, Tompkins45 min
Aug 27, 4:52 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga38 min
Aug 27, 4:56 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Sullivan64 min
Aug 27, 5:23 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware, Sullivan37 min
Aug 27, 5:29 PM EDTAreal Flood AdvisoryBGMBroome, Chemung, Schuyler, Tioga, Tompkins3 hr
Aug 27, 5:31 PM EDTSpecial Weather StatementBGMBroome, Chemung, Schuyler, Tioga, Tompkins, Yates59 min
Aug 27, 5:50 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan55 min
Aug 27, 6:19 PM EDTSpecial Weather StatementBGMChemung, Tioga56 min
Aug 27, 6:31 PM EDTSpecial Weather StatementBGMSeneca44 min
Aug 27, 7:14 PM EDTSpecial Weather StatementBGMLackawanna, Susquehanna, Wayne, Wyoming61 min
Aug 27, 7:51 PM EDTSpecial Weather StatementBGMPike, Wayne54 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.